# SDR P5CA9600806

- Difficulty date: October 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Condition: Torn
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN TORN ON NR 2 PYLON ABOVE STINGER FAIRING.  REPAIRED PER BAC SRM 51-40-01.
